Bilingualism and Network Externalities

Church, J and King, I (1993) Bilingualism and Network Externalities. Canadian Journal of Economics-Revue Canadienne D Economique, 26 2: 337-345. doi:10.2307/135911


Author Church, J
King, I
Title Bilingualism and Network Externalities
Journal name Canadian Journal of Economics-Revue Canadienne D Economique   Check publisher's open access policy
ISSN 0008-4085
Publication date 1993-05
Sub-type Article (original research)
DOI 10.2307/135911
Volume 26
Issue 2
Start page 337
End page 345
Total pages 9
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: WoS Import
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 50 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 24 Mar 2016, 12:08:21 EST by Karen Warren